# SDR ASAA2016022915696

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,927 hours, 4,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. PERFORMED FIM 21-62, TASK 848, THEN PERFORMED BITE CHECK ON LT AND RT PACK TEMP CONTROLLERS. REF FIM 21-62, TASK 801. NO FAULTS.  GREEN LIGHT ON.
